# SDR SWAA2020010940315

- Difficulty date: December 21, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 60,925 hours, 35,958 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK OUTBOARD AND INBOARD UPPER FLANGES CORRODED AROUND FASTENERS AT BS. 727B, RBL 45.50.         / REPAIRED SEAT TRACK PER SRM.
